Communications in Mathematical Physics

On the theory of recursion operator

B. G. Konopel'chenko and V. E. Zakharov

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 94, Number 4 (1984), 483-509.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941405

Mathematical Reviews number (MathSciNet)
MR0763748

Zentralblatt MATH identifier
0594.35080

Subjects
Primary: 58F05
Secondary: 35Q20: Boltzmann equations

Citation

Zakharov, V. E.; Konopel'chenko, B. G. On the theory of recursion operator. Comm. Math. Phys. 94 (1984), no. 4, 483--509. https://projecteuclid.org/euclid.cmp/1103941405


Export citation